# SDR DALA2018121007117

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 75,389 hours, 56,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT FROM SEAT 1-20, 2 LIGHTS OVER THE 2L DOOR, AND FROM SEAT 32-34 ARE ALL INOPERATIVE. AT THE AFT STAIR DOOR THE LIGHTS ARE VERY DIM AND FLICKERING. MAINTENANCE CHANGED B5-101 AND B5-102 BATTERIES OUT OF THE BATTERY POWER SUPPLY, AND REPLACED THE B5-100 POWER SUPPLY. ALL LIGHTS CHECK OPERATIONAL NOW. (LP #4808619)
